# SDR 01FDEA00369

- Difficulty date: May 13, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL GOT STICK SHAKER.  AMBER SLATS WERE ILLUM ON PFD.  PREF RTS ON FCC NR 1 AND 2 AOA TESTS AND AUTOLAND TESTS ALL PASSED OK TO CONTINUE.
